Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/38847
Title: On the stability of continuous-discontinuous Galerkin methods for advection-diffusion-reaction problems
Authors: Cangiani, Andrea
Chapman, J.
Georgoulis, Emmanuil
Jensen, M.
First Published: 11-Apr-2013
Publisher: Springer Verlag (Germany)
Citation: Journal of Scientific Computing, 2013, 57 (2), pp. 313-330
Abstract: We consider a finite element method which couples the continuous Galerkin method away from internal and boundary layers with a discontinuous Galerkin method in the vicinity of layers. We prove that this consistent method is stable in the streamline diffusion norm if the convection field flows non-characteristically from the region of the continuous Galerkin to the region of the discontinuous Galerkin method. The stability properties of the coupled method are illustrated with a numerical experiment.
DOI Link: 10.1007/s10915-013-9707-y
ISSN: 0885-7474
eISSN: 1573-7691
Links: http://link.springer.com/article/10.1007%2Fs10915-013-9707-y
http://hdl.handle.net/2381/38847
Version: Post-print
Status: Peer-reviewed
Type: Journal Article
Rights: Creative Commons “Attribution Non-Commercial No Derivatives” licence CC BY-NC-ND, further details of which can be found via the following link: http://creativecommons.org/licenses/by-nc-nd/4.0/ Archived with reference to SHERPA/RoMEO and publisher website.
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
cdGapriori.pdfPost-review (final submitted author manuscript)910.84 kBAdobe PDFView/Open


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.